RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 180, Number 4, Pages 813–816 (Mi dan33893)  

FLUID MECHANICS

General solutions in the theory of magnetohydrodynamic flows in hypersonic approximation

A. S. Pleshanov

Krzhizhanovsky Power Engineering Institute

Full text: PDF file (501 kB)

Document Type: Article
UDC: 538.4
Presented: A. A. Dorodnitsyn
Received: 17.07.1967

Citation: A. S. Pleshanov, “General solutions in the theory of magnetohydrodynamic flows in hypersonic approximation”, Dokl. Akad. Nauk SSSR, 180:4 (1968), 813–816

Citation in format AMSBIB
\Bibitem{Ple68}
\by A.~S.~Pleshanov
\paper General solutions in the theory of magnetohydrodynamic flows
in hypersonic approximation
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 180
\issue 4
\pages 813--816
\mathnet{http://mi.mathnet.ru/dan33893}


Linking options:
  • http://mi.mathnet.ru/eng/dan33893
  • http://mi.mathnet.ru/eng/dan/v180/i4/p813

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019